# SDR FDEA201511223751

- Difficulty date: November 22, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 750 hours, 18,719 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, UPON REMOVAL OF FLOOR PANEL WITH REF TO SNRM N01299, SEAT TRACK FLANGE BETWEEN STATION 1541 & 1561, X= 47.5 FOUND CORRODED.   REPAIRED IAW SRM 53-00-52-2R FIG 201 REPAIR 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
